# SDR IPXA2025082600303

- Difficulty date: August 10, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 32,502 hours, 21,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET SUPPORT STRUCTURE FWD STRAP I/B END SHOWS SIGNS OF POSSIBLE CORROSION,   INSTALLED FWD STRAP, AT APU INLET SUPPORT STRUCTURE IAW B757-200 SRM 51-40-02-OG-0
